# SDR AALA20090401TUL03

- Difficulty date: March 26, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 30,656 hours, 14,206 cycles
- System (JASC): 5200 · Doors
- Part: Bracket
- Part number: CDK23453
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STOP PAD BRACKET TOP, FORWARD SIDE.  REPLACED BRACKET PER ESO 80174.
